Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120188


Title: Matrix constructions of family(A) group divisible designs.
Authors: Cheng, Szu En
Contributors: 應數系
Date: 1995
Issue Date: 2018-09-28 16:19:28 (UTC+8)
Relation: The Australasian Journal of Combinatorics, vol.11, 223-231
AMS MathSciNet:MR1327337
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
ocr-ajc-v11-p223.pdf658KbAdobe PDF96View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing